# SDR DALA2019110406412

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 61,311 hours, 19,777 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5807, L/P 6423330) WHILE CONFIGURING TO LAND WE GOT THE TE FLAP DISAGREE EICAS MESSAGE THE FLAP LEVER POSITION WAS SET AT 25 DEGREES, THE INDICATED POSITION WAS GREATER THAN 20 DEGREES, BETWEEN 20 AND 25, AFTER ENGINE SHUTDOWN FLAP'S MOVED TO INDICATE 20 DEGREE FLAP HANDLE AT 20 DEGREES. CORRECTIVE ACTION: FOUND RT OB FLAP TRANS TORQUE LIMITER TRIPPED, RESET R/H OB TORQUE LIMITER DRAINED AND SERVICED PER B757 AMM 12-13-06-603-029, LUBED R/H FLAP PER B757 AMM 12-21-09, T/S PER B757 FIM 27-51-00-815-805. FOUND TORQUE TUBE SECOND FROM END WITH EXCESSIVE WEAR AND MAKING LOUD SNAPPING SOUND EVERTIME FLAP'S MOVE. REMOVED BAD TORQUE TUBE PER B757 AMM 27-51-25-022-001. INSTALLED TORQUE TUBE AND OP'S CKD PER B757 AMM 27-51-25-422-016 NO FAULT'S ALSO COMPLIED WITH NO GO ODI PREVENTION PER 27-55 THE FLAP'S DISAGREE OK FOR SVC.
